# SDR 2022FA0000135

- Difficulty date: February 19, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Aircraft: N909MM
- Make and model: Amd FALCON2000EX
- Aircraft serial: 038
- Aircraft time: 5,723 hours, 2,878 cycles
- Engine: Pwc PW308C
- Engine time: 5,491 hours, 2,752 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: D23732000
- Part serial: NA
- Condition: Failed
- Location: Zone 700
- Part time: 5,723 hours, 2,878 cycles
- Component: Nlg, Messier, NA
- Component part number: 84738722
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TOOK OFF RWY 16R AND CALLED FOR GEAR UP.  SIC PLACED GEAR LEVER IN UP POSITION, BUT GEAR DID NOT STOW. ALL GEAR INDICATIONS WERE RED.  I ASKED HIM TO LET SOCAL KNOW WE ARE HAVING GEAR ISSUES.  SOCAL CONTINUED US ON THE DEPARTURE.  THE GEAR STOWED AFTER APPROXIMATELY 1.5 - 2 MINUTES.  AFTER THE GEAR STOWED, WE WERE PRESENTED WITH AN "NWS FAILED" CAS MESSAGE IN ADDITION TO THE "GEAR NOT STOWED" MESSAGE. I PASSED CONTROL OF THE A/C TO MY SIC WHILE I TEXTED MX AND THE A/C MANAGER. I THEN DECIDED TO RETURN TO VNY. ONCE WE TOLD SOCAL THE NATURE OF THE ISSUE, THE DECLARED AN EMERGENCY FOR US. I THEN ASKED SOCAL TO PASS ON TO VNY TOWER THAT I WOULD LIKE TO HAVE THE EMERGENCY TRUCKS READY FOR US WHEN WE LAND, AS I WAS NOT CONFIDENT OF THE POSITION OF THE NOSE GEAR TIRE; COCKED LEFT, RIGHT, OR STRAIGHT? I THEN ASKED THE FA TO HAVE THE PAX SIT IN THE REAR FACING SEATS AND BRIEF THEM ON WHAT TO DO SHOULD SOMETHING BAD HAPPEN UPON LANDING. MADE AN UNEVENTFUL LANDING USING DIFFERENTIAL BRAKING TO STEER AND EXIT THE RUNWAY.  CLA LINE SERVICES HAD A TUG POSITIONED AT THE END OF THE RUNWAY TO TOW US BACK TO THE RAMP.
